Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 458093, 5 pages
http://dx.doi.org/10.5402/2011/458093
Research Article

Minimum Group Congruences on Eventually Regular Semigroups

Department of Mathematics, Anhui University of Science and Technology, Anhui 232001, China

Received 29 May 2011; Accepted 3 July 2011

Academic Editors: G. Militaru and P.-H. Zieschang

Copyright © 2011 Wang Yu and Yin ZhiXiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wang Yu and Yin ZhiXiang, “Minimum Group Congruences on Eventually Regular Semigroups,” ISRN Algebra, vol. 2011, Article ID 458093, 5 pages, 2011. doi:10.5402/2011/458093